Future wireless technology forum
Download
1 / 9

Future Wireless Technology Forum - PowerPoint PPT Presentation


  • 96 Views
  • Uploaded on

Future Wireless Technology Forum. License-exempt 17 th of September 2014. License exempt < 30 GHz. 5.8 GHz. 24 GHz. 17 GHz. TVWS. 2.4 GHz. Sponsors. FWTF - team. Ingi Deutschlander GM for WAPA. Ellie Hagopian Vice Chair WAPA. Christopher Geerdts WAPA Spectrum WG.

loader
I am the owner, or an agent authorized to act on behalf of the owner, of the copyrighted work described.
capcha
Download Presentation

PowerPoint Slideshow about ' Future Wireless Technology Forum' - galvin-rose


An Image/Link below is provided (as is) to download presentation

Download Policy: Content on the Website is provided to you AS IS for your information and personal use and may not be sold / licensed / shared on other websites without getting consent from its author.While downloading, if for some reason you are not able to download a presentation, the publisher may have deleted the file from their server.


- - - - - - - - - - - - - - - - - - - - - - - - - - E N D - - - - - - - - - - - - - - - - - - - - - - - - - -
Presentation Transcript
Future wireless technology forum

Future Wireless Technology Forum

License-exempt 17th of September 2014


License exempt 30 ghz
License exempt < 30 GHz

5.8 GHz

24 GHz

17 GHz

TVWS

2.4 GHz



Fwtf team
FWTF - team

IngiDeutschlander

GM for WAPA

Ellie Hagopian

Vice Chair WAPA

Christopher Geerdts

WAPA

Spectrum WG

Dominic Cull

WAPA

Regulatory Advisor

ZiggyHeuer

WAPA

Spectrum WG


Housekeeping
Housekeeping

  • Please silence your Mobile phones

  • For expediency each presenter will have 25min + 5min Q&A

  • Please use the time during lunch and the tea break to ask further questions.


Agenda
Agenda

10:00 Start & Welcome

10:10 Platinum Sponsor Key Notes

10:30 Licence exempt radio frequency spectrum allocations (Ellipsis)

10:45 24 GHz - What we need, Where we are, Where we should be (Miro)

11:15 17 GHz and Managed Spectrum (Multisource)

11:45 Digital Inclusion Across 5Ghz (TENET)

12:15 Lunch (30min)

12:45 Anritsu Interference-hunting Techniques (Coral-I)

13:15 RF Emission Characterisation by remote piloted aircraft (LS Telcom)

13:45 Overcoming challenges in Interfered Environments (Radwin)

14:30 Tea Break (15min)

14:45 Use of 2.4 GHz band in SA (Telkom)

15:15 Panel: Moving to modernised spectrum management by 2019

16:00 Finish


Key notes
Key Notes

Platinum Sponsor


Key notes1
Key Notes

Platinum Sponsor


Agenda1
Agenda

10:00 Start & Welcome

10:10 Platinum Sponsor Key Notes

10:30 Licence exempt radio frequency spectrum allocations

10:45 24 GHz - What we need, Where we are, Where we should be (Miro)

11:15 17 GHz and Managed Spectrum (Multisource)

11:45 Digital Inclusion Across 5Ghz (TENET)

12:15 Lunch (30min)

12:45 Anritsu Interference-hunting Techniques (Coral-I)

13:15 RF Emission Characterisation by remote piloted aircraft (LS Telcom)

13:45 Overcoming challenges in Interfered Environments (Radwin)

14:30 Tea Break (15min)

14:45 Use of 2.4 GHz band in SA (Telkom)

15:15 Panel: Moving to modernised spectrum management by 2019

16:00 Finish


ad